# SDR QXEA9900521

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 487.5-521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - DENT ON FUSELAGE SKIN AT X487.5 TO S521 AND STRINGERS 21S AND 22S. REPAIRED IAW HORIZON AIR EA 9-53-939 AND DHC-8 RD 8-53-4082.
